# SDR DALA13056203142

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING, FOUND FWD CABIN FLOOR SUPPORT Y503.2 AT FRAME 16 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 106.  R & R FLOOR SUPPORT IAW TRM 53-21-01.
